# SDR GTIA20130523630

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 29,623 hours, 14,258 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE HAS LOW PRESSURE (1400 PSI).  SERVICED ASSIST BOTTLE AT R2 DOOR IAW ACFT MM.
